# SDR DALA1152620194

- Difficulty date: September 7, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 65,084 hours, 9,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH WHITE MARKING LIGHT DAMAGED AT SEAT 29AB AND INSTALLED A NEW LIGHT.  SYSTEM OPERATION IS NORMAL.
